Suggest treatment for redness and spots on the penis

default
Posted on Wed, 17 Jun 2015 in Skin Hair and Nails
Question: I have some redness spot in my penis. what is this? I'm concerned. I'm attaching some pics
doctor
Answered by Dr. Charu Bansal 43 minutes later
Brief Answer:
Candidial balanitis is most likely possibility

Detailed Answer:
Hello. Welcome to Healthcaremagic.com.
I have read your query.
I have seen the attached photographs also.
I understand your concern.
As per details, the most likely possibility for your symptoms is a condition of skin called candidial balanitis.
It is fungal infection of skin involving penis.
The various predisposing factors for fungal infection are Diabetes Mellitus, excess sweating, hot humid weather.
It may also get acquired by sexual contact.
Patient usually has similar red spots on glans also.
I will advise you to get your blood sugar levels done.
In such patients, I prefer to advise topical clotrimazole cream and oral course of Fluconazole.
Keep the area clean and dry.
Daily change your clothes.
You should visit your doctor so that he can do clinical examination and order tests for you.
You can share my opinion with him.
I hope it helps.
Stay healthy.
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. Charu Bansal 1 hour later
Thank you. I was reading about it. I don't have any pain. Not itchiness. Is that normal?
doctor
Answered by Dr. Charu Bansal 2 hours later
Brief Answer:
yes it is normal

Detailed Answer:
Hello. Welcome back.
Yes it can happen sometimes.
It may be asymptomatic at times.
I hope I am able to solve your query.
Take care.
Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
Answered by
Dr.
Dr. Charu Bansal

Dermatologist

Practicing since :2010

Answered : 773 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication ,  

Recent questions on  Diabetes

doctor1 MD

I am diagnosed with occasional sciatica and prescribed Myonal, Brexin and serebal.I am diabetic AND 64 YEARS OLD MALE as well and take glucophage...

doctor1 MD

I had a stent put in last november. I have felt pretty good since. now am experiencing lightheadedness. not as bad when i am sitting worse when i...

doctor1 MD

i am a diabetic patient last 10 years, every day i am taking Onglyza5mg after lunch, every 3 months i an checking HBA1c, and my last 3 reading are...

doctor1 MD

hello doctor my father is aged 70. He suffers from peripheral neuropathy for the past 5 years. He has mild diabetes. He has taken many medications...

doctor1 MD

Yes, really I would like to know why after I eat I feel drained, sometimes shaky and need to go to sleep

doctor1 MD

Hello. For the past few weeks I have been urinating a lot and my urine is very clear. Is this cause for concern?

doctor1 MD

We have consulted a doctor and she has prescribed Tab Duphaston (10 mg) twice daily. Could you advise us of its purpose and if it has any side...

Get personalised answers from verified doctor in minutes across 80+ specialties

161 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2